# SDR VNAA0312006

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 21,377 hours, 18,666 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Lead
- Condition: Failed
- Location: Rt Prop Deice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A RIGHT HAND PROP DE-ICE FAIL INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND ADJUSTED THE BRUSHBLOCK THEN REPLACED THE PROP LEAD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
